# SDR JGVR20190919001

- Difficulty date: September 19, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 11,188 hours, 7,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE CENTER DROPPED AISLE FLOOR FROM FS 164 TO FS 202 BETWEEN STRINGERS 16L AND 16R BY BLENDING CORRODED AREAS, PERFORMING NDT, TREATING , PRIMING, AND INSTALLING REINFORCEMENT AS REQUIRED IN ACCORDANCE WITH FIELD REPAIR.
